Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 141-157
http://dx.doi.org/10.1155/S0161171282000143

Spectral inequalities involving the sums and products of functions

Department of Mathematics, University of Malaya, Kuala Lumpur 22-11, Malaysia

Received 2 April 1975; Revised 11 December 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kong-Ming Chong, “Spectral inequalities involving the sums and products of functions,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 141-157, 1982. https://doi.org/10.1155/S0161171282000143.